UM

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Hankel determinants for a perturbed Laguerre weight and Painleve V equation Journal article
arXiv, 2018
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite  |  View/Download:1/0  |  Submit date:2019/07/22
Adaptive compensation for infinite number of actuator failures based on tuning function approach Journal article
AUTOMATICA, 2018,Volume: 87,Page: 365-374
Authors:  Lai, Guanyu;  Wen, Changyun;  Liu, Zhi;  Zhang, Yun;  Chen, C. L. Philip;  Xie, Shengli
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Adaptive control  Actuator failures  Parameter projection  Nonlinear systems  
Hankel Determinant Generated by a Singularly Perturbed Laguerre Weight and Painlev´e V equation Journal article
arXiv, 2017
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite  |  View/Download:1/0  |  Submit date:2019/07/22
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
Authors:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Single-user MIMO system, Painleve transcendents, and double scaling Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 12
Authors:  Chen, Hongmei;  Chen, Min;  Blower, Gordon;  Chen, Yang
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
A MnO2 nanosheet-assisted GSH detection platform using an iridium(III) complex as a switch-on luminescent probe Journal article
NANOSCALE, 2017,Volume: 9,Issue: 14,Page: 4677-4682
Authors:  Dong, Zhen-Zhen;  Lu, Lihua;  Ko, Chung-Nga;  Yang, Chao;  Li, Shengnan;  Lee, Ming-Yuen;  Leung, Chung-Hang;  Ma, Dik-Lung
View  |  Adobe PDF(1760Kb)  |  Favorite  |  View/Download:121/8  |  Submit date:2018/10/30
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite  |  View/Download:8/0  |  Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Periodic solution of a higher dimensional ecological system Journal article
Journal of Applied Analysis and Computation, 2016,Volume: 6,Issue: 3,Page: 893-906
Authors:  Xia Y.;  Wang H.;  Ian Kou K.;  Hu Z.
Favorite  |  View/Download:1/0  |  Submit date:2019/02/13
Asymptotic stability  Feedback controls  Lyapunov function  Periodic solutions